# SDR SWAA2022013157208

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Deformed
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMALL TRANSITION ANGLE JUST FWD OF DOOR CUTOUT IS DEFORMED AFT END.(MARKED) ; / [01] LOCATED AND DRILLED NEW TRANSITION ANGLE PER SRM 53-40-01; [02] LOCATED AND DRILLED NEW TRANSITION ANGLE PER SRM 53-40-01. INSPECTION C/W.; [03] INSTALLED PER SRM 51-40-02; [04] INSTALLED PER SRM 51-40-02. INSPECTION C/W.
